Probabilistic approach for granular media equations in the non uniformly convex case.

Abstract : We use here a particle system to prove a convergence result as well as a deviation inequality for solutions of granular media equation when the confinement potential and the interaction potential are no more uniformly convex. Proof is straightforward, simplifying deeply proofs of Carrillo-McCann-Villani \cite{CMV,CMV2} and completing results of Malrieu \cite{malrieu03} in the uniformly convex case. It relies on an uniform propagation of chaos property and a direct control in Wasserstein distance of solutions starting with different initial measures. The deviation inequality is obtained via a $T_1$ transportation cost inequality replacing the logarithmic Sobolev inequality which is no more clearly dimension free.
Type de document :
Article dans une revue
Probability Theory and Related Fields, Springer Verlag, 2008, 140 (1-2), pp.19-40
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-00021591
Contributeur : Patrick Cattiaux <>
Soumis le : mercredi 22 mars 2006 - 18:47:57
Dernière modification le : mercredi 2 août 2017 - 10:07:38
Document(s) archivé(s) le : samedi 3 avril 2010 - 20:55:02

Identifiants

Citation

Patrick Cattiaux, Arnaud Guillin, Florent Malrieu. Probabilistic approach for granular media equations in the non uniformly convex case.. Probability Theory and Related Fields, Springer Verlag, 2008, 140 (1-2), pp.19-40. <hal-00021591>

Partager

Métriques

Consultations de
la notice

453

Téléchargements du document

105